Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering with rheumatoid arthritis, graves, have involuntary movements and spasms. Signs of encephalopathy?

Hello, Thank you for your time. My question is I have rheumatoid arthritis since the birth of my first child in my mid 20 s. Things seem to have gone in and out of remission. However, I struggled with extreme hair loss , fatigue , blurry vision , low iron then the scary part, early this year I would while having a nap, my bent arm ( elbow ) would fling into the air on it s own. Late last year I was getting muscle spasms intermittently. Since then, I have been diagnosed with graves. had 2 nodules out the the many, biopsied. My concern though is are these involuntary movements and spasms related to my thyroid? I went on neomercazole, doctor later upped the dose, I got extremely fatigued arms and legs and during sleep i would wake from violent neck movements that would wake me with a sore neck . Did an MRI, neuro believes no MS waiting on nerve test and blood work for some antibodies I am not sure of. Sorry, I know this is long. I am worried about encephalopathy? can it be ruled out on MRI or blood work? thanks from down under
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having could be related to the problems that you are already having. Encephalopathy is not likely.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor